# SDR UALA2013041802680

- Difficulty date: April 18, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 66,196 hours, 24,479 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1620 BELOW S18R.  AT C CHECK DENT WAS FOUND TO BE OUT OF LIMITS AND A REPAIR  DOUBLER WAS INSTALLED IAW ECRA 5330-045 12.
